# SDR SIMA20220505003

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 43,072 hours, 38,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 20131A
- Part serial: 101793
- Condition: Unserviceable
- Location: [0000]   [2]   [
- Part time: 22,010 hours, 19,655 cycles
- Component: Battery - Emerg
- Component part number: 20131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIPS FROM SEAT 3A TO 7A AND AFT GALLEY SIGN INOP-C/A-RAR #2 EMERGENCY LIGHT BATTERY AND CHARGER ASSY IAW W/C 33-700-19. OPC GOOD.
